Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Cardiology Symptoms
Question: Wellbutrin, chest tightness, fast pulse
|skater - Sat Apr 16, 2005 10:11 am||
I am taking Wellbutrin for stopping smoking. I also am using the 21mg patch. I had chest pain tightness for a week and wondered why. I cut down on coffee (10cups/day), and stoopped the Wellbutrin. I would like to know why can Wellbutrin cause chest pain. I know I combined Nicotine, caffeine and Wellbutrin together but just wanted to know why thank you
|Theresa Jones, RN - Mon Apr 18, 2005 5:50 am||
The use of caffeine and nicotine patches in conjuction with Wellbutrin may cause elevations in blood pressure which would most likely cause chest tightness.
Wellbutrin's possible side effects would include fast or irregular heartbeats.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.